# SDR ASOA2013070908587

- Difficulty date: June 17, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,988 hours, 17,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Supply
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT (LOWER) AT ROW 12H AND ROW 12 INOPERATIVE.  RECONNECTED EPSU IAW AMM 33-51-17-400-801.  OPS CHECKED GOOD IAW 33-51-17-710-801.
